advertisement
Question
Posted by: Anne | 2008/09/17

Clomid - Dangerous?

I am trying to get pregnant with no luck, so I went to the pharmacy to ask for help. They gave me Clomid without a prescription, and I took the first pill on day 5. Then I read more about Clomid and the negative side of it...can I stop the cycle now after the first pill or will it be better to stop after the first pill of the first cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anne

By the time you get this message, unfortunately your cycle of Clomid would have been complete. Clomid like most medication should not be taken without the guidance and instruction of a medical practitioner. This is because most drugs do have side effects and if taken incorrectly can increase the chances of problems occurring.

Answered by: Dr. Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: nana | 2008/09/18

yes it can be VERY dangerous!!!!!! anon is right

Reply to nana
Posted by: Anon | 2008/09/17

What the heck??? Clomid without Prescription????? Your pharmacist should have his licence revoked!! That is just totally unacceptable!!!! And soo soo dangerous!!! It is a prescription drug, you need to have blood tests done to confirm that you actually need it!!!!

Who would' ve been responsible if you developed OHSS &  died cause no one explained the risk to you?????

I am not sure about the risks but if it were me I' d soo stop taking it now and get myself to a Gynae or Fertility Specialist!!!! You need to be scanned and monitored during cycles if on clomid! Do you have ovulation problems?? Who diagnosed them???

Sorry for the outrage, it just freaks me out that this can happen!!

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement